# SDR CA020523004

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL390, RIGHT WINDSHIELD CRACKED. FLIGHT DIVERTED TO BERLIN.WINDSHIELD REPLACED AND AIRCRAFT RETURNED IN SERVICE.
